On discrete soliton equations related to cellular automata

Daisuke Takahashi*, Junta Matsukidaira

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

32 Citations (Scopus)

Abstract

Discrete soliton equations are proposed. Features of the equations are: (1) Their variables including a dependent variable are all discrete. (2) They can be transformed into cellular automata with two-valued site values. (3) They have multi-soliton solutions.

Original languageEnglish
Pages (from-to)184-188
Number of pages5
JournalPhysics Letters A
Volume209
Issue number3-4
DOIs
Publication statusPublished - 1995 Dec 18
Externally publishedYes

Keywords

  • Cellular automaton
  • Discrete
  • Nonlinear
  • Phase shift
  • Solitary wave
  • Soliton

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Fingerprint

Dive into the research topics of 'On discrete soliton equations related to cellular automata'. Together they form a unique fingerprint.

Cite this